# SDR YENA2023122001603

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 63,747 hours, 22,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / LH WING / TOP SKIN PANEL 2 / UPPER SURFACE / FRONT SPAR AT RIBS 19-20 / BONDING SPIGOT / CORROSION - PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
